# SDR AALA202207254363

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 62,164 hours, 7,820 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELL AT LAVATORY 4F-L. REPLACED LAVATORY 4F-L OVERHEAD FLORESCENT LIGHT LAMP HOLDER (AALA202207254363) AND BALLAST UNIT (AALA202207252960) PER IPC 33-26-01. OPERATIONAL CHECK NORMAL PER AMM 33-26-00.
